# SDR UPS97624626

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Damaged
- Location: Crew Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, REF: D138876 EMERGENCY ESCAPE ROPE AND BAG AT CREW ENTRY DOOR DAMAGED.  INSTALLED EMERGENCY ESCAPE ROPE AND BAG.  THIS CLEARS D138876 PLACARD REMOVED.
